Factbites
 Where results make sense
About us   |   Why use us?   |   Reviews   |   PR   |   Contact us  

Topic: Dexbrompheniramine


In the News (Fri 26 Apr 19)

  
  CIGNA - dexbrompheniramine and pseudoephedrine   (Site not responding. Last check: 2007-10-20)
Dexbrompheniramine prevents sneezing; itchy, watery eyes and nose; and other symptoms of allergies and hay fever.
Dexbrompheniramine and pseudoephedrine is used to treat nasal congestion and sinusitis (inflammation of the sinuses) associated with allergies, hay fever, and the common cold.
Dexbrompheniramine and pseudoephedrine is in the FDA pregnancy category B. This means that it is unlikely to harm an unborn baby.
www.cigna.com /healthinfo/d03751a1.html   (1339 words)

  
 CIGNA - acetaminophen/dexbrompheniramine/pseudoephedrine   (Site not responding. Last check: 2007-10-20)
Do not take other over-the-counter cough, cold, allergy, diet, pain, or sleep medicines while taking acetaminophen/dexbrompheniramine/pseudoephedrine without first talking to your doctor or pharmacist.
Other medications may also contain dexbrompheniramine, pseudoephedrine, acetaminophen, or other similar drugs, and you may accidentally take too much of these medicines.
Acetaminophen/dexbrompheniramine/pseudoephedrine may increase the effects of other drugs that cause drowsiness, including antidepressants, alcohol, other antihistamines, pain relievers, anxiety medicines, seizure medicines, and muscle relaxants.
www.cigna.com /healthinfo/d03755a1.html   (1505 words)

  
 Healthopedia.com Drugs Information - Antihistamines and Decongestants
Antihistamine and decongestant combinations are used to treat the nasal congestion (stuffy nose), sneezing, and runny nose caused by colds and hay fever.
acrivastine, azatadine, brompheniramine, carbinoxamine, chlorpheniramine, clemastine, dexbrompheniramine, diphenhydramine, loratadine, pheniramine, phenyltoloxamine, promethazine, pyrilamine, and triprolidine.
The decongestants, such as phenylephrine, and pseudoephedrine, produce a narrowing of blood vessels.
www.healthopedia.com /drugs/detailed/antihistamines-and-decongestants   (483 words)

  
 MedlinePlus Drug Information: Drugs beginning with Da
Dexaphen® SA as a combination product containing Dexbrompheniramine Maleate and Pseudoephedrine Sulfate see Brompheniramine
Drixoral® Allergy/Sinus as a combination product containing Dexbrompheniramine Maleate, Acetaminophen, and Pseudoephedrine Sulfate see Brompheniramine
Drixoral® Cold & Allergy as a combination product containing Dexbrompheniramine Maleate and Pseudoephedrine Sulfate see Brompheniramine
www.nlm.nih.gov /medlineplus/druginfo/drug_Da.html   (933 words)

Try your search on: Qwika (all wikis)

Factbites
  About us   |   Why use us?   |   Reviews   |   Press   |   Contact us  
Copyright © 2005-2007 www.factbites.com Usage implies agreement with terms.